# SDR SIMA2011348001

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 29,929 hours, 28,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND THE EMERGENCY LIGHT SIGN INOPERABLE IN ROW 12 CEILING SIGN AFT OF SIGN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TESTED EMERGENCY LIGHT IAW EMB AMM 33-50-00.  NO DEFECTS FOUND.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
